# SDR ASAA0210047

- Difficulty date: January 31, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS ON SEAT PALLET 1-3 WOULD NOT EXTINGUISH.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY PACK, THEN LIGHTS OPERATED NORMALLY.  (M)
